IIUM Repository (IREP)

Knots and colorability

Azram, Mohammad (2012) Knots and colorability. Australian Journal of Basic and Applied Sciences, 6 (2). pp. 76-79. ISSN 1991-8178

[img] PDF - Published Version
Restricted to Repository staff only

Download (108kB)

Abstract

We have established that tricolourability would be a way of distinguishing some of knots(links) by showing that tricolorability is an ambient isotopy invariant. We have extended the notion of tricolorability to colorability of knot(link) and have shown that colorability of knot (link) is also an ambient isotopy invariant. We have shown that no knot is colorable mod 2 but instead every link with more than one component is colorable mod 2. We have also established that bridge number of a knot is always one.

Item Type: Article (Journal)
Additional Information: 3127/17844
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes: Kulliyyah of Engineering > Department of Science
Depositing User: Prof Mohammad Azram
Date Deposited: 12 Jun 2012 14:06
Last Modified: 12 Jun 2012 15:04
URI: http://irep.iium.edu.my/id/eprint/17844

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year